# SDR A6WA201141130

- Difficulty date: October 28, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FIXED STAIRS AFT DRAG ANGLE CRACKED AT PREVIOUS REPAIR.  REPAIRED AFT DRAG ANGLE ON PAX DOOR IAW REO 601R-57-11-513, REV A.
